Parin Chaipunya
Parin Chaipunya
Department of Mathematics, Faculty of Science, KMUTT
Verified email at MAIL.KMUTT.AC.TH - Homepage
Cited by
Cited by
Geraghty-type theorems in modular metric spaces with an application to partial differential equation
P Chaipunya, Y Je Cho, P Kumam
Advances in Difference Equations 2012, 1-12, 2012
Fixed‐Point Theorems for Multivalued Mappings in Modular Metric Spaces
P Chaipunya, C Mongkolkeha, W Sintunavarat, P Kumam
Abstract and Applied Analysis 2012 (1), 503504, 2012
Fixed point and periodic point results for α-type F-contractions in modular metric spaces
A Padcharoen, D Gopal, P Chaipunya, P Kumam
Fixed Point Theory and Applications 2016, 1-12, 2016
A hybrid FR-DY conjugate gradient algorithm for unconstrained optimization with application in portfolio selection
AB Abubakar, P Kumam, M Malik, P Chaipunya, AH Ibrahim
AIMS Math 6 (6), 6506-6527, 2021
On the Generalized Ulam‐Hyers‐Rassias Stability of Quadratic Mappings in Modular Spaces without Δ2‐Conditions
K Wongkum, P Chaipunya, P Kumam
Journal of function spaces 2015 (1), 461719, 2015
On the proximal point method in Hadamard spaces
P Chaipunya, P Kumam
Optimization 66 (10), 1647-1665, 2017
On strong and∆-convergence of modified S-iteration for uniformly continuous total asymptotically nonexpansive mappings in CAT (κ) spaces
P Saipara, P Chaipunya, YJ Cho, P Kumam
J. Nonlinear Sci. Appl 8 (6), 965-975, 2015
New hybrid three-term spectral-conjugate gradient method for finding solutions of nonlinear monotone operator equations with applications
AB Abubakar, P Kumam, AH Ibrahim, P Chaipunya, SA Rano
Mathematics and Computers in Simulation 201, 670-683, 2022
Generalized Suzuki type Z-contraction in complete metric spaces
A Padcharoen, P Kumam, P Saipara, P Chaipunya
Kragujevac Journal of Mathematics 42 (3), 419-430, 2018
Projection method with inertial step for nonlinear equations: application to signal recovery
AH Ibrahim, P Kumam, M Sun, P Chaipunya, AB Abubakar
Journal of Industrial and Management Optimization 19 (1), 30-55, 2022
On the generalized Ulam-Hyers-Rassias stability for quartic functional equation in modular spaces
K Wongkum, P Kumam, YJ Cho, P Thounthong, P Chaipunya
J. Nonlinear Sci. Appl 10 (4), 1399-1406, 2017
Proximal point algorithms involving fixed point iteration for nonexpansive mappings in CAT (κ) spaces
N Pakkaranang, P Kumam, P Cholamjiak, R Suparatulatorn, P Chaipunya
Carpathian Journal of Mathematics 34 (2), 229-237, 2018
Nonself KKM maps and corresponding theorems in Hadamard manifolds
P Chaipunya, P Kumam
Applied general topology 16 (1), 37-44, 2015
An extragradient algorithm for strongly pseudomonotone equilibrium problems on Hadamard manifolds
K Khammahawong, P Kumam, P Chaipunya, JC Yao, CF Wen, ...
Thai Journal of Mathematics 18 (1), 350-371, 2020
Monotone vector fields and generation of nonexpansive semigroups in complete CAT (0) spaces
P Chaipunya, F Kohsaka, P Kumam
Numerical Functional Analysis and Optimization 42 (9), 989-1018, 2021
Convergence of inertial modified Krasnoselskii-Mann iteration with application to image recovery
A Padcharoen, P Kumam, P Chaipunya, Y Shehu
Thai J. Math 18 (1), 126-141, 2020
Tseng's methods for inclusion problems on Hadamard manifolds
K Khammahawong, P Kumam, P Chaipunya, J Martínez-Moreno
Optimization 71 (15), 4367-4401, 2022
On -contractions in ordered metric spaces
P Chaipunya, W Sintunavarat, P Kumam
Fixed point theory and applications 2012, 1-10, 2012
A new generalized quasi-newton algorithm based on structured diagonal hessian approximation for solving nonlinear least-squares problems with application to 3dof planar robot …
MM Yahaya, P Kumam, AM Awwal, P Chaipunya, S Aji, S Salisu
IEEE Access 10, 10816-10826, 2022
Topological aspects of circular metric spaces and some observations on the KKM property towards quasi-equilibrium problems
P Chaipunya, P Kumam
Journal of Inequalities and Applications 2013, 1-9, 2013
The system can't perform the operation now. Try again later.
Articles 1–20